Buy Co-codamol – Co-codamol for Sale -co-codamol 8mg/500mg
Co–codamol is a mixture of 2 different painkillers – paracetamol and codeine. It’s used to treat aches and pains including headaches, muscular pain, migraines and toothache. It may help to take co–codamol if everyday painkillers, such as aspirin, ibuprofen or paracetamol on their own, have not worked.
This medicine comes as tablets and capsules.
For children under 16 years of age, read our information on co-codamol for children.
Buy Co–codamol Online – co-codamol side effects
- Co-codamol tablets and capsules come in 3 strengths. You can buy the lowest strength co-codamol from pharmacies but the higher strengths are only available on prescription.
- The most common side effects of co-codamol are constipation and feeling sick (nausea) or sleepy.
- Taking too much co-codamol can be harmful. Do not be tempted to increase the dose or take a double dose if your pain is very bad.
- It’s possible to become addicted to the codeine in co-codamol, but this is rare if you’re taking it as a painkiller and your doctor is reviewing your treatment regularly.
- Co-codamol is also known by many different brand names. Talk to your pharmacist if you have any questions about different brands.
- The most common side effects of co-codamol are constipation and feeling sick (nausea) or sleepy. Taking too much co-codamol can be harmful. Do not be tempted to increase the dose or take a double dose if your pain is very bad.
Co-codamol is an analgesic (painkiller) that is available in several different strengths and is taken for mild to moderate acute pain when other painkillers have not been successful. It is a combination of both paracetamol and codeine (known as a compound painkiller). It comes in the form of tablets, capsules and effervescent tablets. Co-codamol is used to relieve migraines, headaches, toothache, period pain, fever from bad colds and flu, injury pain, muscular pain, coughing, back pain and post-operative pain.
The strength of the paracetamol in co-codamol is always the same at 500 mg, while the strength of the codeine varies at 8 mg, 12.8 mg, 15 mg and 30 mg. The two lower doses are available for purchase over-the-counter whereas the higher strength of 15 mg and 30 mg doses must be prescribed by a doctor. Paracetamol works to reduce fever as it affects an area of the brain that controls the temperature of the body. It also blocks pain signals to the brain.
It reduces the production of prostaglandins, which the body makes naturally to heal injuries and tissue inflammation. Paracetamol does not heal the cause of the pain and does not work directly (locally) on the site of the pain. Codeine copies the action of endorphins (natural painkillers in the body) that reduce and relieve pain. They do not heal the cause of the pain but lessen the feeling. Endorphins are chemicals the body produces when it is under stress or in pain and give a “high” feeling. Codeine has a similar action to endorphins and is known as an opioid.
Opioids, in particular codeine, can be addictive if used long-term. This is why Co-codamol should only be used as a short-term painkiller unless your doctor recommends you take it for longer. It can become addictive and there can be withdrawal symptoms when stopping this medicine as the body becomes used to it. These withdrawal symptoms can include panic attacks, anxiety, sleeplessness, nervousness, shaking and agitation. If you suspect you may be suffering from withdrawal symptoms when stopping Co-codamol you should talk to your doctor.
The body also starts to tolerate codeine if you take it long-term and it does not work so well, meaning you would need to take a stronger dose to deal with the pain. Because of the serious consequences of taking this painkiller, it is not recommended to take it for more than 3 continuous days unless your doctor prescribes it for longer. This medicine should be taken in the lowest dose possible for the shortest period of time. If your doctor does prescribe it to you for longer than 3 days this is likely to be because you are in pain after an operation or serious injury. They should not prescribe it to you for more than a few weeks.